# SDR MASA200501096

- Difficulty date: December 31, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,244 hours, 11,747 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7178 CLT - FLAPS FAILED AT ZERO.  MAINTENANCE RESET SCREW SENSOR. OPS CHECK GOOD.
